# SDR CALA2019060700901

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 65,463 hours, 22,919 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT 1 AND 2 DO NOT ENGAGE. REMOVED AND REPLACED CAPT''S AND F/O''S A/P DISCONNECT SWITCHES IAW AMM 22-11-41-400-801. OPS CHECK GOOD.
